# SDR 06FDEA1280

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1146-1173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR WEB, BS 1146 TO 1173, LBL 7 TO 14, WL 208.  REPLACED FLOOR WEB, BS 1146-1173 WL 208 PER SRM 51-30-2, 51-10-2, 51-20-4.
